Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 25, NWS Kansas City, MO

June 12, 2010Miami County, Kansas; Cass County, Jackson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 12, 2010, 11:35 AM CDT for Miami County, Kansas; Cass County, Jackson County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2010, 11:35 AM CDT (16:35 UTC)
Expired
Jun 12, 2010, 2:42 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Miami County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2640 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WGUS53 KEAX 121635
FFWEAX
KSC121-MOC037-095-122230-
/O.NEW.KEAX.FF.W.0025.100612T1635Z-100612T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 AM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CASS COUNTY IN WEST CENTRAL MISSOURI...
  MIAMI COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 1133 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
  IN THE BELTON AREA. RADAR ESTIMATES THAT 1 TO 1.5 INCHES OF RAIN 
  HAS FALLEN IN THE LAST HOUR. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 
  INCHES ARE POSSIBLE AS THESE STORMS MOVE THROUGH.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BELTON...GARDEN CITY...GREENWOOD...HARRISONVILLE...LOUISBURG...
  OSAWATOMIE...PAOLA...PECULIAR...PLEASANT HILL...RAYMORE...
  CLEVELAND...DREXEL...EAST LYNNE...FONTANA...FREEMAN...LAKE
  WINNEBAGO AND LONE JACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3861 9505 3874 9475 3873 9461 3884 9460
      3885 9447 3894 9413 3852 9413 3847 9450
      3847 9461 3845 9462 3839 9506

$$

CDB
1 follow-up statement
539 
WGUS73 KEAX 121942
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT SAT JUN 12 2010

KSC121-MOC037-095-121957-
/O.CAN.KEAX.FF.W.0025.000000T0000Z-100612T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI KS-CASS MO-JACKSON MO-
242 PM CDT SAT JUN 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN JACKSON...
CASS AND MIAMI COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED ARE BEGINNING TO RECEDE...ENDING THE FLOOD 
THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3861 9505 3874 9475 3873 9461 3884 9460
      3885 9447 3894 9413 3852 9413 3847 9450
      3847 9461 3845 9462 3839 9506

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:42 AM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 6:42 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 AM CDT SAT JUN 12 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/400 AM CDT SAT JUN 12 2010/
HIGH PLAINS CONVECTION HAS ONCE AGAIN CONGEALED INTO A WELL
DEVELOPED MCS ACROSS CNTRL/ERN NEBRASKA...WITH REGIONAL RADAR
IMAGERY ALREADY INDICATING MCV GENERATION WITHIN THE COLDER IR CLOUD
TOPS. WARM ADVECTION-TYPE WING OF ELEVATED CONVECTION HAS RAPIDLY
BLOSSOMED DOWNSTREAM ACROSS IOWA ALONG AND NORTH OF THE H7 +11C
ISOTHERM AND PRIMARY SYNOPTIC BOUNDARY...WHILE FURTHER WEST
CONVECTIVE GENERATED OUTFLOW ACROSS NRN KANSAS HAS BECOME THE FOCUS
FOR ADDITIONAL LIFT ON THE NOSE OF A VERY MOIST (+20C DEWPOINT AT
H8) LLJ JET AXIS. MEANWHILE...WV IMAGERY INDICATES A SEPARATE WAVE
OVER THE RIO GRANDE VALLEY...BEGINNING TO LIFT NORTH INTO THE MORE
MERIDIONAL FLOW THROUGH THE SRN/CNTRL PLAINS. CANNOT SAY ANY
OPERATIONAL OR ALTERNATIVE HI RES MODEL IS PERFORMING PARTICULARLY
WELL WITH ANYTHING THAT HAS EVOLVED OVER THE PAST 12 HOURS. HAVE
SUMMARILY DISMISSED RECENT NAM SOLUTIONS...WHICH HAVE SHOWN SEVERAL
EGREGIOUS ERRORS WITHIN THE FIRST 3-6 HOURS. WHILE GFS SOLUTIONS
HAVE PICKED UP ON SOME SALIENT FEATURES...SIGNIFICANT TIMING AND
POSITION ERRORS LEAD TO LOWER CONFIDENCE. WILL CONTINUE TO HEDGE
TOWARDS HIGH RESOLUTION 4KM ARW AND NMM CORES...THOUGH QUESTIONABLE
INITIALIZATION DATA MUST BE CONSIDERED AS A LIMITING CONFIDENCE
MEASURE.

EXPECTING THE COMBINATION OF THE DUAL NEBRASKA CONVECTIVE SYSTEMS TO
FORCE AN OUTFLOW BOUNDARY/SHALLOW GRAVITY WAVES SOUTHEAST INTO NERN
KANSAS/NRN MISSOURI THROUGH THE MORNING HOURS. SIMILAR TO YESTERDAY
MORNING...ENHANCED LIFT OVER THIS BOUNDARY ORIENTED NEARLY
PERPENDICULAR TO THE LLJ AXIS COULD INVIGORATE SCT SMALL TSTMS
NEAR/AHEAD OF THE SURGING LINE SEGMENT PROPAGATING ALONG THE
KANSAS/NEBRASKA BORDER. HIGH RES MODELS INDICATE THIS MORE ENHANCED
BOUNDARY STALLING THROUGH THE FORECAST AREA TODAY...AND WHILE THERE
MAY BE A PERIOD OF SUBSIDENCE DURING THE LATE MORNING/EARLY
AFTERNOON HOURS...ANTICIPATE MUCH OF THE AREA WILL BECOME
CHARACTERIZED BY HIGH INSTABILITY AND REDUCED INHIBITION BY THE MID
AFTERNOON. MODEL OBJECTIVE ANALYSIS INDICATES SLIGHTLY COOLER
CAPPING INVERSION CURRENTLY OVER THE AREA...AND COMBINED WITH THE
AFOREMENTIONED APPROACHING SUBTROPICAL TEXAS WAVE (EXTENSIVE ACCAS
FIELD OVER OKLAHOMA AND ARKANSAS ALREADY INDICATIVE OF COOLER MOIST
POCKET ALOFT)...SHOULD SEE BETTER CHANCES FOR DEEP ROBUST FOCUSED
ALONG THE BOUNDARY REMNANTS. DEEP LAYER SHEAR STILL REMAINS SOMEWHAT
MARGINAL FOR WIDESPREAD ORGANIZED SVR WX...HOWEVER GIVEN THE HIGHER
INSTABILITY MEASURES...A FEW PULSE OR MULTICELL SVR STORMS WILL BE
POSSIBLE.

OTHERWISE...NEXT SERIES OF SHORTWAVES EJECTING FROM THE PARENT
DESERT SW TROUGH WILL INTERACT WITH VERY MOIST UPSLOPE FLOW ACROSS
THE CNTRL/SRN HIGH PLAINS LATE THIS AFTERNOON AND EVENING. WITH THE
EFFECTIVE LOW LEVEL BOUNDARY SINKING FURTHER SOUTH THAN IN PREVIOUS
DAYS...CONVECTION SHOULD INITIATE CLOSER TO FAR SE COLORADO/SW
KANSAS...EVENTUALLY CONSOLIDATING INTO ANOTHER MCS SOMEWHERE OVER
CNTRL KANSAS. THIS ENTIRE PROCESS SHOULD REPEAT ONCE AGAIN SUNDAY
EVENING INTO MONDAY MORNING. WITH LOWER CONFIDENCE ON EXACT
PLACEMENT AND TIMING OF SAID SYSTEM(S)...HAVE ONLY ADVERTISED HIGHER
END CHANCE/LOWER END LIKELY POPS THROUGH THIS TIME PERIOD (FAVORING
THE EARLY MORNING HOURS FOR MOST EXTENSIVE COVERAGE). FEELING IS
CURRENT 00Z GFS QPF PLACEMENT IS SOMEWHAT TOO FAR NORTH VERSUS
CONCEPTUALLY WHAT MAY BE EXPECTED. WILL HOLD OFF ON ANY WATCH
STATEMENTS FOR THE TIME BEING...BUT CERTAINLY THE OVERALL PATTERN
COINCIDENT WITH A LARGE RESERVOIR OF PWATS AOA 1.75 INCHES SCREAMS
LARGE FLOODING POTENTIAL. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN
THE LOCAL HAZARDOUS WEATHER OUTLOOK.

PRECIPITATION MAY LINGER THROUGH THE SOUTHERN ZONES THROUGH MONDAY
AFTERNOON...THOUGH IN REALITY THE EFFECTIVE BAROCLINIC ZONE MAY HAVE
BENN PUSHED FURTHER SOUTH BY THIS TIME THROUGH MESOSCALE PROCESSES.
STILL BELIEVE OPERATIONAL GFS SOLUTION IS TOO DEEP WITH ENERGY
ACROSS THE UPPER MIDWEST NEXT WEEK...THOUGH EFFECT ON THE OVERALL
FORECAST APPEARS QUITE MINIMAL...AND A PERIOD OF DRIER WEATHER AND
FAR LESS HUMID NEAR NORMAL TEMPERATURES CAN BE EXPECTED.

21

&&

.AVIATION...

SCATTERED ELEVATED STORMS HAVE DEVELOPED OVER WEST CENTRAL MISSOURI
IN WARM ADVECTION ZONE. IN ADDITION THUNDERSTORM COMPLEXES OVER
NEBRASKA AND NORTHERN KANSAS WILL MOVE EAST AND WEAKEN THROUGH THE
MORNING. HOWEVER DO EXPECT ACTIVITY TO MOVE ACROSS KSTJ/KMCI AND
POSSIBLY KMKC THIS MORNING AS WEAKENING LLJ LIFTS OVER THE LINGERING
OUTFLOW BOUNDARY. THIS OUTFLOW BOUNDARY MAY ALSO BE THE FOCUS FOR
SCATTERED TSRA THIS AFTERNOON. FOR THIS AFTERNOON WILL INCLUDE CB
MENTION ALONE. NEXT OVERNIGHT THUNDERSTORM COMPLEX IS EXPECTED TO
DEVELOP OVER WESTERN KANSAS AND MOVE EAST TOWARD THE TERMINALS. WITH
THIS ONE EXPECTED TO BE FARTHER SOUTH...WILL INTRODUCE TEMPO TSRA IN
ALL AREA TAFS AT THE END OF THE FORECAST PERIOD. WILL NOT GO
PREVAILING WITH SOME UNCERTAINTY IN TIMING/TRACK.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 12, 5:57 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 AM CDT SAT JUN 12 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
557 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE INTO NORTHEAST KANSAS AND NORTHERN MISSOURI
THIS MORNING ON THE SOUTHERN FLANK OF A LARGER COMPLEX OF STORMS TO
THE NORTH AND WEST. SEVERE WEATHER IS NOT ANTICIPATED...THOUGH GUSTY
WINDS MAY BE EXPECTED WITH THE PASSAGE OF THESE STORMS...BEFORE THE
ENTIRE COMPLEX DECAYS LATER IN THE MORNING.

TEMPERATURES ARE EXPECTED TO QUICKLY RISE THROUGH THE
AFTERNOON...WITH VERY HUMID CONDITIONS REMAINING ACROSS THE REGION.
HEAT INDEX VALUES MAY APPROACH OR BRIEFLY TOUCH 100 DEGREES OVER MUCH
OF THE OUTLOOK AREA.

ADDITIONAL STORMS MAY FORM LATER THIS AFTERNOON ALONG AND NEAR THE
BOUNDARY LEFT FROM THE MORNING ACTIVITY. ANY OF THESE STORMS COULD
LOCALLY PRODUCE HAIL AND WINDS NEAR SEVERE LEVELS...THOUGH THE THREAT
FOR WIDESPREAD ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THROUGH EARLY NEXT WEEK...A SLOW MOVING FRONTAL BOUNDARY WILL SETTLE
SOUTH THROUGH MISSOURI...SERVING AS THE FOCUS FOR SEVERAL ROUNDS OF
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS MAY BE POSSIBLE WITH ANY
STRONGER STORMS. HOWEVER...THE PRIMARY CONCERN WILL BE FOR VERY HEAVY
RAINFALL AND THE THREAT OF FLASH FLOODING AND RENEWED OR AGGRAVATED
RIVER FLOODING. CONDITIONS APPEAR FAVORABLE FOR SEVERAL INCHES OF
RAINFALL ACROSS THE REGION...ESPECIALLY DURING THE SUNDAY INTO MONDAY
TIME PERIOD...WITH EXCESSIVE AMOUNTS POSSIBLE WHERE REPEATED
THUNDERSTORM DEVELOPMENT OCCURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES ACROSS PARTS OF THE
OUTLOOK AREA THROUGH THE WEEKEND.

21

In the hours before

Special weather statement, Jun 12, 7:36 AM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 AM CDT SAT JUN 12 2010

KSZ025-102-MOZ020-121315-
ATCHISON KS-BUCHANAN MO-DONIPHAN KS-
736 AM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUCHANAN...ATCHISON AND
SOUTHEASTERN DONIPHAN COUNTIES UNTIL 815 AM CDT...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
WATHENA TO EFFINGHAM...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELWOOD...WATHENA...EFFINGHAM...LANCASTER...FAUCETT...HURON AND ST.
  JOSEPH AIRPORT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3958 9554 3969 9519 3982 9489 3982 9487
      3960 9478 3953 9497 3953 9509 3950 9506
      3942 9526 3941 9557
TIME...MOT...LOC 1236Z 237DEG 23KT 3970 9498 3949 9543

CDB
Special weather statement, Jun 12, 7:50 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 AM CDT SAT JUN 12 2010

MOZ012-013-020-121330-
ANDREW MO-BUCHANAN MO-DE KALB MO-
750 AM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN...DEKALB
AND SOUTHEASTERN ANDREW COUNTIES UNTIL 830 AM CDT...

AT 747 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF ST. JOSEPH...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE...CLARKSDALE...EASTON...COSBY...HELENA AND AMITY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3984 9428 3974 9456 3974 9461 3972 9462
      3965 9480 3982 9488 4004 9441
TIME...MOT...LOC 1250Z 236DEG 28KT 3979 9472

CDB
Local storm report, Jun 12, 11:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1105 AM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     TSTM WND GST     2 NE SUGAR CREEK        39.16N 94.38W
06/12/2010  E60 MPH          JACKSON            MO   FIRE DEPT/RESCUE

            WINDS WERE REPORTED NEAR THE INTERSECTION OF HIGHWAY 210
            AND 291.

&&

CBOWMAN
Special weather statement, Jun 12, 11:19 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 AM CDT SAT JUN 12 2010

MOZ037-038-043-044-121700-
CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-
1119 AM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...SOUTHERN JACKSON...
NORTHWESTERN JOHNSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL NOON CDT...

AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO LONE
JACK TO CLEVELAND...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THE STRONGEST WINDS ARE
LIKELY IMMEDIATELY BEHIND THE LINE OF STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PLEASANT HILL...ODESSA...HARRISONVILLE...HIGGINSVILLE...HOLDEN...
  FREEMAN...MAYVIEW...EAST LYNNE...CORDER...KINGSVILLE...LAKE
  LAFAYETTE...DOVER...STRASBURG...PITTSVILLE...AULLVILLE AND GUNN
  CITY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3860 9460 3883 9460 3907 9434 3914 9410
      3914 9407 3918 9399 3915 9401 3914 9398
      3921 9388 3921 9349 3876 9389 3857 9423
TIME...MOT...LOC 1618Z 284DEG 22KT 3912 9385 3884 9419
          3863 9454

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:36 AM CDTSpecial Weather StatementEAXAtchison39 min
Jun 12, 9:10 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth4 hr
Jun 12, 10:04 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte3 hr
Jun 12, 10:18 AM CDTRiver Flood WarningEAXAtchison37 days
Jun 12, 10:18 AM CDTRiver Flood WarningEAXLeavenworth27 days
Jun 12, 11:00 AM CDTFlash Flood WarningEAXJohnson, Leavenworth, Miami, Wyandotte3 hr
Jun 12, 1:35 PM CDTRiver Flood WarningEAXJohnson5 hr
Jun 12, 3:39 PM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more42 hr
Jun 12, 7:50 AM CDTSpecial Weather StatementEAXDeKalb40 min
Jun 12, 9:16 AM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Grundy, Harrison, Mercer, Putnam and 1 more4 hr
Jun 12, 10:18 AM CDTRiver Flood WarningEAXClay, Jackson, Ray32 days
Jun 12, 10:50 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray25 min
Jun 12, 11:19 AM CDTSpecial Weather StatementEAXCass, Jackson, Lafayette41 min
Jun 12, 12:05 PM CDTSpecial Weather StatementEAXBates, Cooper, Henry, Johnson, Pettis40 min
Jun 12, 12:33 PM CDTRiver Flood WarningEAXLinn, Livingston6 days
Jun 12, 12:48 PM CDTAreal Flood AdvisoryEAXAdair, Chariton, Howard, Linn, Macon, Randolph and 1 more2 hr
Jun 12, 2:34 PM CDTRiver Flood WarningEAXCass, Henry, Johnson5 days
Jun 12, 2:34 PM CDTRiver Flood WarningEAXBates, Cass, Henry4 days

Nearby

Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.